Hi - I came off Suboxone and just had to take some when the situation called for it; family gatherings, job interviews, things that involved being around people. I got it down to .25 mg (I realize accuracy is questionable, but I was shooting for cutting 1/8 of a 8/2 sublingual strip into 4 tiny triangles.) per day. I only have a few left, and today is day 3 without any of it. I wake up at night with hot sweats, like really bad menopause hot flashes, followed by the sweats. How long does this last?! I know the only way to stop subs is just to stop subs, but this is ridiculous. Thanks Pattishan
Until pattishan gets back to ya, may I encourage you to hang in there. You may need to stay on just a sliver for a while longer. How long have you been on that dosage? The Suboxone stays in the system 3 to 5 days and that is why you feel the withdrawals at 3 days off. Depending on how many you have left another week on the lowest dose, then every other day for a couple weeks might make the difference.
Keep up the good work!!
laurie gave good advice here is mine, i was on suboxone for six months and had to quit cold turkey because of insurance, the withdraws were horrible but to make them easier i drank water like there was no tomorrow, peeing all the time to help flush out the toxins, if you think you are dehydrated you can drink gatorade, the sweating will stop about 6-7 days after your last dose. you will feel better but give it time to get out of your system and get back to normal. remember it a foreign matter in your body and now it has to get used to not having it any longer. but you'll do it you will be okay.
i hope this was helpful, get well and feel free to ask anymore questions there are a lot of good people around here.
I didn't have this symptom, I had also gotten my doctor to put me back on amitriptyline just in case I could not sleep. If you can get your doctor to put you on anything to sleep, that should help. If you got it down to .25, anything negative that goes on should not last that long. Did you do the walking I suggested, It helps. The only thing I had go on when I was finally first off was some tiny stomach twinges and those only lasted 3 or 4 days. THey were minor and could have been from my GERD I have.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I have been on the suboxone program for about 9 months and relapsed with 2 80s and 4 non tyl oxys
Posted 11 Sep 2009 • 1 answer
Posted 30 Jun 2010 • 3 answers
Posted 25 Apr 2011 • 2 answers
Posted 26 Jul 2011 • 7 answers
Posted 8 Oct 2011 • 4 answers